# SDR F06053

- Difficulty date: April 2, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 12,825 hours, 12,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6141 TPA, THE AIRCRAFT HAD 2 SECTIONS OF FLOOR PATH LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED THE FLOOR STRIPS.
